Closures of Supplementary Vector Subspaces

Shouro Kadahara

Mathematische Annalen (1967)

  • Volume: 173, page 127-146
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kadahara, Shouro. "Closures of Supplementary Vector Subspaces." Mathematische Annalen 173 (1967): 127-146. <>.

author = {Kadahara, Shouro},
journal = {Mathematische Annalen},
keywords = {functional analysis},
pages = {127-146},
title = {Closures of Supplementary Vector Subspaces},
url = {},
volume = {173},
year = {1967},

AU - Kadahara, Shouro
TI - Closures of Supplementary Vector Subspaces
JO - Mathematische Annalen
PY - 1967
VL - 173
SP - 127
EP - 146
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.